# SDR SWAA2023061345390

- Difficulty date: May 4, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CABIN FLOOR @ STA 540 LBL 0 - LBL 24.75 FRAME SUPPORT ATTACHMENT CRACKED. (18-038)<[01] REMOVED AND REPLACED NEW FRAME SUPPORT AT LH CABIN FLOOR STA 540 LBL 0 TO LBL 24.75 SRM 51-40-02-0G-0;[02] REJECT....INSTALLATION OF FRAME SUPPORT MISSING DRAWING FOR FASTENERS USED IN STEP 1 AND CORRECTIVE ACTION GENERATED T/C TTG8Q00L9Q95.;[03] CORRECTION TO STEP 1: REMOVED AND REPLACED NEW FRAME SUPPORT AT LH CABIN FLOOR STA 540 LBL 0 TO LBL 24.75 SRM 51-40-02-0G-0 AND DWG 143A5240;[04] STEP 2 REJECTION CORRECTED; VERIFIED STEP 3; REPLACEMENT OF FRAME SUPPORT PER SRM AND DRAWING.
